# SDR DALA2024103010505

- Difficulty date: October 30, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA Y=1022 INTERSECTION WITH LONG 30 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00752: CORROSION LEVEL 2. CORROSION ON FRAME STA Y=1022 INTERSECTION WITH LONG 30 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. PERFORM GVI WITH INITIAL 25,000 CYCLES AND AFTER EVERY 6,500 CYCLES PER B717 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. (LP #0635252)
